# SDR SWAA2020111021982

- Difficulty date: October 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1110
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN, IAW B737-300 SRM 51-10-02 STEP 9 AND DRAWING 141A1110 REV.
